SMITH & NEPHEW, INC. TITANIUM MODULAR HEAD SLEEVE +4MM MEDIUM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Back to Search Results |
| Catalog Number |
71344248 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Limited Mobility Of The Implanted Joint (2671)
| Date of Event |
01/30/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a surgical intervention was performed due to a subsided stem.The stem, the oxiniun modular head and the titanium modular head were removed.
Additional Manufacturer Narrative
The affected titanium modular head sleeve was not returned for evaluation.A review of the manufacturing or product specifications for the listed batch did not reveal abnormalities that could have contributed to the reported issue.The device was manufactured in 2016.A review of complaint history for listed part revealed no prior complaints for this failure mode with the same batch number.Our clinical evaluation noted that based on the lack of clinical/medical information, the root cause of this patients ¿loosening/subsidence¿ cannot be concluded.The cause may have been as the physician suggested the cancer and chemo therapy.Should any relevant information become available this complaint can be re-assessed.Without the return of the actual product involved, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.